Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7864
Title: Momentum equation for straight electrically charged jet
Authors: Zhang, RJ
Hou, SH
Chan, CK 
Keywords: Electrically charged jet
Electrospinning
Stability
Issue Date: 2011
Publisher: Springer
Source: Applied mathematics and mechanics (English edition), 2011, v. 32, no. 12, p. 1515-1524 How to cite?
Journal: Applied mathematics and mechanics (English edition) 
Abstract: A one-dimensional momentum conservation equation for a straight jet driven by an electrical field is developed. It is presented in terms of a stress component, which can be applied to any constitutive relation of fluids. The only assumption is that the fluid is incompressible. The results indicate that both the axial and radial constitutive relations are required to close the governing equations of the straight charged jet. However, when the trace of the extra stress tensor is zero, only the axial constitutive relation is required. It is also found that the second normal stress difference for the charged jet is always zero. The comparison with other developed momentum equations is made.
URI: http://hdl.handle.net/10397/7864
ISSN: 0253-4827
EISSN: 1573-2754
DOI: 10.1007/s10483-011-1520-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Nov 24, 2017

Page view(s)

45
Last Week
2
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.